Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Classification of the stable homotopy types of stunted real projective spaces

Donald M. Davis and Mark Mahowald

Vol. 125 (1986), No. 2, 335–345
Abstract

Let Pnn+k denote the stunted real projective space RPn+k∕RPn1. In this paper we complete the classification of stable homotopy type of stunted real projective spaces begun by Feder, Gitler, and Mahowald in 1977.

Mathematical Subject Classification 2000
Primary: 55P42
Milestones
Received: 22 July 1985
Published: 1 December 1986
Authors
Donald M. Davis
Lehigh University
Bethlehem PA 18015
United States
http://www.lehigh.edu/~dmd1
Mark Mahowald
Department of Mathematics
Northwestern University
Evanston IL 60208
United States
http://www.math.northwestern.edu/people/emeritiProfiles/mark.mahowald.html